# SDR AALA202307115881

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 75,819 hours, 31,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CIDS OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNITS, FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 13WL DISPLAYED. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202307110577) AND BATTERY (AALA202307115881) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
